# SDR AALA202306168800

- Difficulty date: June 12, 2023
- Submitted: June 16, 2023
- Operation: Air carrier
- Aircraft: N903AA
- Make and model: Airbus A321-231
- Aircraft serial: 7566
- Aircraft time: 18,115 hours, 7,097 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lever
- Part number: UNKNOWN
- Condition: Loose
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ARMING LEVER 3L LOOSE. MAINTENANCE RE-SECURED DOOR 3L ARMING LEVER AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
